On stable high order difference schemes for hyperbolic problems with the Neumann boundary conditions


Yıldırım Ö.

International Journal of Optimization and Control: Theories and Applications, vol.9, pp.60-72, 2019 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 9
  • Publication Date: 2019
  • Doi Number: 10.11121/ijocta.01.2019.00592
  • Title of Journal : International Journal of Optimization and Control: Theories and Applications
  • Page Numbers: pp.60-72